# SDR HEEA20120808463

- Difficulty date: August 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N192PH
- Make and model: Skrsky S92A
- Aircraft serial: 920006
- Aircraft time: 7,863 hours
- Engine: Ge CT78A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 9255204112042
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE WARNING LIGHT AND AURAL WARNING CAME ON IN CUISE FLIGHT.  LANDING UNEVENTFUL.  INSTALLED NEW FLAME DETECTOR AND HARNESS AND COMPLIED WITH SHRINK WRAP MODIFICATION.
